# SDR 070104

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 4608000306
- Part serial: 0716
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 802 TOL/PIE - THE FLIGHT CREW REPORTED THAT THE LEFT EFIS SYSTEM DISPLAYED "AHRS BUSS 1".  THIS MESSAGE WAS ACCOMPANIED BY LOSS OF LEFT ATTITUDE, LEFT HEADING AND RIGHT RMI COMPASS.  CAPTAIN SELECTED EFIS TRANSFER TO 'BOTH ON 2' FOR THE REMAINDER OF THE FLIGHT WHICH RESTORED HIS INSTRUMENTS.  ST PETERSBURG MAINTENANCE REPORT THE REMOVAL AND REPLACEMENT OF THE LEFT ATTITUDE/HEADING REFERENCE UNIT.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 22-01-05.  THE AIRPLANE HAS RETURNED TO SERVICE.
